# SDR CHQA200600138

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 14,509 hours, 11,859 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE INDICATION ON TAKEOFF ROLL.  NO VISIBLE SMOKE WAS PRESENT.  DECLARED AN EMERGENCY AND RAN QRH, RETURNED TO FIELD.  MESSAGE WAS NO LONGER PRESENT ON FINAL FOR LANDING.  PERFORMED ENGINE RUNS, BLEED CHECKS, VISUAL INSPECTION OF ENGINE, INTAKE, AND EXHAUST.  NO DEFECTS NOTED.  COULD NOT DUPLICATE.
